Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 9, NWS Omaha, NE

June 14, 2013Cuming County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 14, 2013, 7:41 PM CDT for Cuming County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2013, 7:41 PM CDT (00:41 UTC)
Expired
Jun 14, 2013, 8:15 PM CDT
In force
34 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Cuming County, NE

The radar

The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:37 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3825 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
4.2
Supercell composite
29.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WFUS53 KOAX 150041
TOROAX
NEC039-150115-
/O.NEW.KOAX.TO.W.0009.130615T0041Z-130615T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
741 PM CDT FRI JUN 14 2013

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CUMING COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 815 PM CDT
    
* AT 730 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR BEEMER...OR 32 MILES SOUTHEAST OF
  NORFOLK...MOVING EAST AT 10 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  WEST POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

&&

LAT...LON 4190 9692 4185 9667 4174 9677 4174 9686
      4185 9698
TIME...MOT...LOC 0040Z 289DEG 10KT 4184 9685 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

BOUSTEAD
2 follow-up statements
175 
WWUS53 KOAX 150048
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
748 PM CDT FRI JUN 14 2013

NEC039-150115-
/O.CON.KOAX.TO.W.0009.000000T0000Z-130615T0115Z/
CUMING NE-
748 PM CDT FRI JUN 14 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN
CUMING COUNTY...
    
AT 735 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WEST POINT...OR 37 MILES SOUTHEAST OF NORFOLK...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...TORNADO AND PING PONG SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
WEST POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4190 9692 4185 9667 4174 9677 4174 9686
      4185 9698
TIME...MOT...LOC 0041Z 297DEG 23KT 4180 9676 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BOUSTEAD
965 
WWUS53 KOAX 150108
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT FRI JUN 14 2013

NEC039-150118-
/O.EXP.KOAX.TO.W.0009.000000T0000Z-130615T0115Z/
CUMING NE-
808 PM CDT FRI JUN 14 2013

...THE TORNADO WARNING FOR SOUTHERN CUMING COUNTY WILL EXPIRE AT 815
PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A 
TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.  IN ADDITION...A SEVERE 
THUNDERSTORM WARNING IS IN EFFECT FOR PARTS OF THE AREA UNTIL 845 PM.
 
LAT...LON 4190 9692 4185 9667 4174 9677 4174 9686
      4185 9698
TIME...MOT...LOC 0048Z 289DEG 10KT 4180 9676 

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 14, 5:56 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 14, 5:56 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
556 PM CDT FRI JUN 14 2013

.AVIATION...
00Z TAFS FOR KOFK...KOMA AND KLNK.

UNSETTLED AND LOW CONFIDENCE AVIATION FORECAST THROUGH SATURDAY
AFTERNOON WITH SCATTERED CONVECTION POSING AVIATION ISSUES TO
BEGIN PERIOD AT LEAST. CONVECTION WILL THEN IMPACT BOUNDARIES
OVER EASTERN NEBRASKA WITH ADDITIONAL TSTMS POSSIBLE BOTH LATER
TONIGHT AND THEN AGAIN SATURDAY AFTERNOON/EVENING. BEST CONVECTION
CHCS AT TAF SITES APPEARED TO BE THROUGH LATE EVENING AND TEMPO
GROUPS WERE INCLUDED. INSTEAD OF CARRYING TSTM CHCS MANY
PERIODS...ADDITIONAL PERIODS OF CONVECTIVE CHANCES WILL BE
ASSESSED AND INCLUDED AS NECESSARY. THERE IS ALSO SOME RISK OF
LOWER CIGS DEVELOPING BEHIND CONVECTION LATE TONIGHT WHICH COULD
PERSIST INTO SATURDAY AFTERNOON...ESPECIALLY IN NERN NEBRASKA.
THESE TRENDS WILL ALSO BE ASSESSED IN LATER FORECASTS.

CHERMOK
&&

.PREV DISCUSSION... /ISSUED 237 PM CDT FRI JUN 14 2013/

DISCUSSION...

SYNOPSIS...12Z UPPER AIR ANALYSIS INDICATED A SEASONABLY STRONG
UPPER LEVEL TROUGH OVER THE NORTHERN ROCKIES ASSOCIATED WITH 50 M
H5 HEIGHT FALLS AND A 80 KT H25 JET. DOWNSTREAM FROM THE TROUGH A
SHORTWAVE RIDGE COVERED THE CENTRAL AND NORTHERN PLAINS. STEEP MID
LEVEL LAPSE RATES ASSOCIATED WITH EML EXTENDED ACROSS THE HIGH
PLAINS FROM CNTRL/WRN SD INTO CNTRL/WRN KS WITH H7 TO H5 DELTA-T
VALUES OF +22 OR BETTER. THIS WAS CAPPING A FAIRLY MOIST LOWER
LEVEL AIRMASS CHARACTERIZED BY H85 DEWPOINTS OF +15 OR BETTER
/+19C AT KTOP/ FROM SE NEB INTO SRN KS. 19Z SFC ANALYSIS INDCD THE
CDFNT ASSOCIATED WITH THE UPPER TROUGH FROM ERN SD INTO CNTRL NEB.
A WARM FRONT EXTNDD FM AROUND OLU TO BIE.

FORECAST...MAIN FORECAST CONCERN IS FOR SEVERE THUNDERSTORM
CHANCES THIS EVENING. GIVEN THE UPSTREAM LAPSE RATES...MOIST
BOUNDARY LAYER AND PLENTY OF SUN IN THE WRN CWA THIS AFTERNOON THE
ATMOSPHERE IS EXPECTED TO BECOME STRONGLY UNSTABLE WITH MLCAPE OF
3000-4000 J/KG. LITTLE IN THE WAY OF LARGE-SCALE FORCING FOR
ASCENT IS INDICATED IN MODELS AND THIS SEEMS REASONABLE GIVEN
LITTLE UPSTREAM HEIGHT FALLS AT 12Z. THUS FORCING FOR SURFACE-
BASED CONVECTIVE INITIATION WILL GENERALLY RELY ON MESOSCALE
EFFECTS. THIS APPEARS TO LIKELY HAPPEN AS DEEP BOUNDARY LAYER
MIXING IN CENTRAL NEB INTO NRN KS REDUCES THE CIN BY LATE AFTN.
THUS OUR CURRENT FEELING IS THAT STORMS WILL INITIALLY DEVELOP
FROM NW KS INTO CENTRAL NEB...AND THEN INTO NE NEB. THESE STORMS
WILL THEN TRY AND MOVE OFF THE INITIATING BOUNDARY INTO ERN NEB.
THIS WILL BECOME INCREASINGLY DIFFICULT THE FARTHER SOUTH INTO THE
STRONGER CAP IN THE SRN FA. THUS WE WILL HAVE THE HIGHEST POPS
THIS EVENING IN THE CENTRAL AND NRN CWA AND THEN INTO WEST CENTRAL
IA LATER THIS EVENING. THE SEVERE WEATHER THREAT IS THERE THIS
EVENING FOR THE STORMS THAT GET GOING GIVEN THE INSTABILITY.
COVERAGE WILL NOT BE GREAT HOWEVER GIVEN THE LACK OF LARGER-SCALE
FORCING AND STORMS WILL TREND TO DECREASE IN COVERAGE/INTENSITY BY
LATE EVENING. DEEP LAYER SHEAR IS SUFFICIENT FOR SUPERCELLS WITH
AROUND 30-40 KT OF EFFECTIVE SHEAR...BUT MID AND UPPER LEVEL
STORM-RELATIVE FLOW IS WEAK...AND THUS A TENDENCY TOWARD HP
SUPERCELL MODE IS MORE LIKELY. LOW LEVEL SHEAR ALONG THE SYNOPTIC
WARM FRONT IS ALSO SUFFICIENT FOR AN ISO TORNADO THREAT BUT THE
WEAK RELATIVE FLOW WILL LIKELY LIMIT A MORE ROBUST TORNADO THREAT.
LATER TONIGHT WE MAY SEE ADDITIONAL ACTIVITY /NON SEVERE/ MOVE OUT
OF THE HIGH PLAINS BEHIND THE FRONTAL BOUNDARY ACROSS NORTHERN NEB
AND INTO NW IA BY SAT MORNING.

THE FRONTAL BOUNDARY REMAINS IN THE AREA FOR SAT...BUT THE
CONVECTIVE EVOLUTION REMAINS A BIT MUDDY AT THIS POINT DUE TO
EFFECTS FROM CONVECTION LATE TONIGHT. NEVERTHELESS WITH STRONG
INSTABILITY IN THE AREA AND A FRONTAL BOUNDARY...THERE IS SOME
THREAT OF A FEW AFTN STORMS IN THE CWA SAT AFTERNOON...ESPECIALLY
IN THE CNTRL AND SRN FA. AS THE UPPER LEVEL ENERGY FROM THE
SOUTHERN PLAINS MOVES INTO THE LOWER MO RIVER VALLEY LATE
SAT...THE 850 MB FLOW VEERS AND THIS SHOULD ALLOW FOR MUCH OF SAT
NIGHT TO BE DRY WITH MOST OF THE ACTIVITY SOUTH AND EAST OF OUR
FA. WE HAVE LIMITED POPS TO THE EVENING AND REMOVED MOST MENTION
AFTER MIDNIGHT. SUN ALSO IS A BIT UNCLEAR WITH THE FRONT STILL IN
THE AREA. HEIGHTS WILL BE LOWERING TOWARD THE END OF THE WEEKEND
THOUGH...AND PROVIDING A BETTER FOCUS FOR CONVECTION TO THE SOUTH.
WE WILL CONTINUE SOME POPS THROUGH THE DAY ON SUN...BUT THE BEST
COVERAGE MAY BE WEST AND SOUTH OF OUR FA. A STRONGER PUSH OF DRY
AIR AND COOLER TEMPERATURES WILL MOVE IN ON SUNDAY NIGHT LEADING
TO A DRY STRETCH FOR MON-WED ACROSS THE FA.

BOUSTEAD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Jun 14, 5:09 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
509 PM CDT FRI JUN 14 2013

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-151215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
509 PM CDT FRI JUN 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA
AND WESTERN IOWA.

.DAY ONE...TONIGHT AND SATURDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO THE REGION
THROUGH THIS EVENING. ANY STORM THIS EVENING WOULD HAVE THE
POTENTIAL TO DROP LARGE HAIL AND CONTAIN DAMAGING WINDS. IN
ADDITION...THE STRONGER STORMS POSE THE THREAT FOR PRODUCING A
TORNADO AND A TORNADO WATCH IS IN EFFECT FOR MUCH OF THE AREA
UNTIL 10 PM.

VERY UNSTABLE CONDITIONS HAVE DEVELOPED OVER THE REGION AND A
WARM FRONT EXTENDED FROM NORTHEAST NEBRASKA INTO SOUTHWEST IOWA.
IN ADDITION...A WEAK COOL FRONT WILL BE PUSHING INTO EASTERN
NEBRASKA THIS EVENING. THE STORM INTENSITY AND COVERAGE IS
FORECAST TO DECREASE BY AROUND MIDNIGHT AS STORMS MOVE SOUTH AND
EAST...WITH A FEW LINGERING THUNDERSTORMS POSSIBLE OVERNIGHT.

ADDITIONAL THUNDERSTORMS COULD DEVELOP ACROSS THE AREA SATURDAY
AFTERNOON AS A FRONT WILL LIKELY REMAIN IN THE AREA. STRONG AND
EVEN A FEW SEVERE STORMS ARE AGAIN POSSIBLE. HOWEVER...A LOT WILL
DEPEND ON THE IMPACT THE ACTIVITY TONIGHT AND SATURDAY MORNING HAS
ON THE FRONTAL POSITION AND AMOUNT OF INSTABILITY RECOVERY THAT CAN
OCCUR. LATER OUTLOOKS WILL ASSESS THIS POSSIBILITY.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY NIGHT AS A
FRONT SLOWLY MOVES SOUTHEAST...THE THREAT OF SEVERE WEATHER
PERSISTS THROUGH SUNDAY NIGHT.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER NEXT WEEK AS WARMTH
AND INSTABILITY RETURN TO THE PLAINS AHEAD OF A LARGE WEST COAST
UPPER LOW THAT WILL BE MOVING INLAND.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THROUGH MID
EVENING.

CHERMOK

In the hours before

Special weather statement, Jun 14, 6:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
618 PM CDT FRI JUN 14 2013

NEZ033-142345-
CUMING NE-
618 PM CDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR CUMING COUNTY UNTIL 645 PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEEMER...OR 33 MILES EAST OF NORFOLK...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST POINT...BEEMER AND BANCROFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

 A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY AFTERNOON
FOR CENTRAL NEBRASKA.

LAT...LON 4174 9702 4192 9702 4202 9657 4175 9656
TIME...MOT...LOC 2306Z 247DEG 18KT 4190 9679

BOUSTEAD
Local storm report, Jun 14, 6:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
636 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             MONROE                  41.47N 97.60W
06/14/2013  M1.00 INCH       PLATTE             NE   TRAINED SPOTTER

&&

LANDSVORK
Local storm report, Jun 14, 6:42 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
642 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             HUMPHREY                41.69N 97.49W
06/14/2013  M1.00 INCH       PLATTE             NE   EMERGENCY MNGR

&&

LANDSVORK
Local storm report, Jun 14, 7:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
707 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             12 S STANTON            40.81N 95.10W
06/14/2013  M1.50 INCH       PAGE               IA   EMERGENCY MNGR

&&
60 MPH WIND GUST.

LANDSVORK
Special weather statement, Jun 14, 7:23 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
723 PM CDT FRI JUN 14 2013

NEZ050-051-053-065>068-150045-
BUTLER NE-CASS NE-SEWARD NE-SARPY NE-SAUNDERS NE-OTOE NE-
LANCASTER NE-
723 PM CDT FRI JUN 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTLER...WESTERN
CASS...EASTERN SEWARD...SOUTHWESTERN SARPY...SAUNDERS...NORTHWESTERN
OTOE AND LANCASTER COUNTIES UNTIL 745 PM CDT...

AT 709 PM CDT...STORM WEATHER SPOTTERS REPORTED STRONG THUNDERSTORMS
WIND GUSTS ALONG A LINE EXTENDING FROM DAVID CITY TO BEE TO
MILFORD...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTHEAST OF
COLUMBUS TO 22 MILES NORTHWEST OF LINCOLN TO 25 MILES EAST OF
YORK... AND MOVING EAST AT 50 MPH. THIS WILL CREATE LARGE AREAS OF
DUST OR DIRT GETTING KICKED UP AS IT PASSES THROUGH.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...WAHOO...WAVERLY...ASHLAND...MILFORD...YUTAN...ELMWOOD...
BENNET...MEAD...VALPARAISO...PALMYRA...GREENWOOD...BRAINARD...
WESTON...MURDOCK...PLEASANT DALE...EAGLE...CERESCO...MALCOLM AND
DENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN OMAHA.

&&

LAT...LON 4128 9641 4098 9619 4062 9635 4072 9708
      4101 9695 4125 9712
TIME...MOT...LOC 0009Z 272DEG 45KT 4119 9715 4102 9702 4079 9712

DEE
Local storm report, Jun 14, 7:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
733 PM CDT FRI JUN 14 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             11 W WEST POINT         41.84N 96.92W
06/14/2013  M0.50 INCH       CUMING             NE   PUBLIC

0730 PM     HAIL             4 SW PILGER             41.97N 97.11W
06/14/2013  M1.50 INCH       STANTON            NE   EMERGENCY MNGR

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:10 PM CDTSevere Thunderstorm WarningOAXMadison, Platte35 min
Jun 14, 7:23 PM CDTSpecial Weather StatementOAXLancaster, Saunders22 min
Jun 14, 7:29 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte31 min
Jun 14, 7:50 PM CDTSpecial Weather StatementOAXDodge, Douglas, Sarpy, Saunders, Washington40 min
Jun 14, 7:51 PM CDTSpecial Weather StatementOAXThurston, Wayne39 min
Jun 14, 8:02 PM CDTFlash Flood WarningOAXCuming3 hr
Jun 14, 8:03 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Sarpy, Saunders, Washington42 min
Jun 14, 8:07 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge, Thurston, Washington38 min
Jun 14, 8:41 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders34 min
Jun 14, 8:44 PM CDTSevere Thunderstorm WarningOAXBurt, Douglas, Sarpy, Washington46 min
Jun 14, 9:43 PM CDTSpecial Weather StatementOAXSarpy32 min
Jun 15, 6:43 AM CDTSpecial Weather StatementOAXKnox47 min
Jun 15, 7:39 AM CDTSevere Thunderstorm WarningOAXKnox36 min
Jun 15, 7:52 AM CDTSpecial Weather StatementOAXAntelope23 min
Jun 15, 8:06 AM CDTSevere Thunderstorm WarningOAXCedar, Knox24 min

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.